# SDR ASAA2017112022642

- Difficulty date: November 20, 2017
- Submitted: November 21, 2017
- Operation: Air carrier
- Aircraft: N462AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 14,161 hours, 4,697 cycles
- System (JASC): 2310 · HF Communications System
- Part: Hf Comm
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HF 2 DISPLAYS FAIL ON RADIO CONTROL PANEL.  ACFT GROUNDED.  PERFORMED FIM 23-11, TASK 801 BITE CHECK, PASSED.  PERFORMED AN OPS CHECK OF THE HF 2 SYSTEM, OPS CHECK PASSED IAW AMM 23-11-00. PERFORMED FIM 23-11, TASK 802, NO DEFECTS NOTED.
